# SDR F3LA2019053100040

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N713FR
- Make and model: Airbus A321-211
- Aircraft serial: 07286
- Aircraft time: 10,567 hours, 4,410 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Location: Zone 100
- Part time: 10,567 hours, 4,410 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP1190574 ITEM #3 - THROUGH 12000FT HEARD LOUD NOISE COMING FROM FRONT OF AC SIMILAR TO FAN GRINDING. FOLLOWED BY ODOR, BURNING SMELL. CORRECTIVE ACTION - PERFORMED TSM 05-50-00-810-831-A TO IDENTIFY CAUSE OF VIBRATION AND ODOR. FOUND CAUSE TO BE EXTRACT FAN 18HQ. SEE LP1190575. LP1190575 ITEM#1 - REF LP1190574 ITEM#3 AVEC EXTRACT FAN REQUIRES REPLACING. CORRECTIVE ACTION - REMOVED AND REPLACED AVEC EXTRACT FAN (18HQ) PER AMM 21-26-51 PB401. OPS CHECK PER AMM TASK 21-26-51-710-001-A TESTED OK AC OK FOR SERVICE./END/
